# SDR SWAA110747

- Difficulty date: February 12, 2011
- Submitted: February 13, 2011
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 44,237 hours, 25,792 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND FLOORBEAM WORN AT BS 887, BETWEEN LBL 22 TO RBL 4.  REPAIRED BEAM PER EA.
